MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10879047
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Ethnicity: not hispanic/latino.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "secondary tubing started to free flow when unclamped it was stopped and pumps and secondary tubing were changed again, began to free flow- noted it to be flowing into primary bag primary tubing was changed and it no longer free flowed into primary bag afterward antireflux valve appeared to be defective" an incomplete date of event of (b)(6) 2019 was provided.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9145990
Report Number9616066-2019-02750
Device Sequence Number11427021
Product Code FPA
UDI-Device Identifier10885403232275
UDI-Public10885403232275
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Model Number10879047
Device Catalogue Number10879047
Device Lot Number19056198
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR